# SDR UIEA2019032903690

- Difficulty date: March 28, 2019
- Submitted: March 29, 2019
- Operation: Air carrier
- Aircraft: N492MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29253
- Aircraft time: 86,527 hours, 14,919 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Strap
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR - CRACK DAMAGE ON FRAME STRAP AT STA 2231, S-16L.( 1. REPAIR THE DAMAGED ARE IAW EI NO T2019A53M-1155 REV. 1 AND DWG 65B04235 SH3 REV.J  2. JOB COMPLETED AND CONDITION CHECK NORMAL. )
